# SDR 2007UALA00632

- Difficulty date: March 2, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 41,635 hours, 14,969 cycles
- Engine: Iae V2527A5
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HP VLV FAULT.  FOUND DAMAGED CONNECTOR AND BURNED WIRES.  [SUP 05-18-07]   FOUND THE WIRING HARNESS BACKSHELL CONNECTOR ON THE HP VALVE WAS STRIPPED. INITIALLY ATTEMPTED TO REPLACE BACKSHELL CONNECTOR, BUT FOUND BURNT WIRES INSIDE CONNECTOR. DETERMINED THAT WIRES WERE NOT REPAIRABLE, SO REPLACED ENTIRE WIRING HARNESS FROM GROUND STUD TO HP VALVE AND FIRE LOOP. PREVIOUS OVER TORQUE OF THE BACKSHELL STRIPPED THE THREADS AND DAMAGED THE WIRES TO THE EXTENT THAT A SHORT OCCURRED AND BURNT THE WIRES. ALSO REPLACED THE HP VALVE AS A PRECAUTION.
